Antonino Salibra ; Alberto Carraro - Ordered Models of the Lambda Calculus

lmcs:726 - Logical Methods in Computer Science, December 12, 2013, Volume 9, Issue 4 -
Ordered Models of the Lambda Calculus

Authors: Antonino Salibra ; Alberto Carraro

Answering a question by Honsell and Plotkin, we show that there are two equations between lambda terms, the so-called subtractive equations, consistent with lambda calculus but not simultaneously satisfied in any partially ordered model with bottom element. We also relate the subtractive equations to the open problem of the order-incompleteness of lambda calculus, by studying the connection between the notion of absolute unorderability in a specific point and a weaker notion of subtractivity (namely n-subtractivity) for partially ordered algebras. Finally we study the relation between n-subtractivity and relativized separation conditions in topological algebras, obtaining an incompleteness theorem for a general topological semantics of lambda calculus.

Volume: Volume 9, Issue 4
Published on: December 12, 2013
Accepted on: June 25, 2015
Submitted on: January 24, 2013
Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic


Consultation statistics

This page has been seen 310 times.
This article's PDF has been downloaded 604 times.